MathSciNet Relay Station
MathSciNet bibliographic data
MR2307040 (2008d:34050) 34C07 (34C23 34C29 37C10 37G15)
Giné, Jaume; Llibre, Jaume Limit cycles of cubic polynomial vector fields via the averaging theory. Nonlinear Anal. 66 (2007), no. 8, 1707–1721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement